Resultados globales: 8 registros encontrados en 0.02 segundos.
Artículos, Encontrados 6 registros
Documentos de investigación, Encontrados 2 registros
Artículos Encontrados 6 registros  
1.
7 p, 191.5 KB Paracetamol in therapeutic dosages and acute liver injury : causality assessment in a prospective case series / Sabaté, Mònica (Vall d'Hebron Hospitals) ; Ibáñez Mora, Luisa (Vall d'Hebron Hospitals) ; Pérez, Eulàlia (Vall d'Hebron Hospitals) ; Vidal, Xavier (Vall d'Hebron Hospitals) ; Buti, Maria (Vall d'Hebron Hospitals) ; Xiol, Xavier (Hospital Universitari Prínceps d'Espanya de Bellvitge) ; Mas, Antoni (Hospital Clínic i Provincial de Barcelona) ; Guarner, Carlos (Hospital de la Santa Creu i Sant Pau (Barcelona, Catalunya)) ; Forné, Montserrat (Hospital de Mútua (Terrassa, Catalunya)) ; Solà Lamoglia, Ricard (Hospital del Mar (Barcelona, Catalunya)) ; Castellote, José (Hospital Universitari Prínceps d'Espanya de Bellvitge) ; Rigau, Joaquim (Hospital General (Granollers, Catalunya)) ; Laporte Rosselló, Joan-Ramón (Vall d'Hebron Hospitals)
Background: Acute liver injury (ALI) induced by paracetamol overdose is a well known cause of emergency hospital admission and death. However, there is debate regarding the risk of ALI after therapeutic dosages of the drug. [...]
Our results indicate that paracetamol in therapeutic dosages may be considered in the causality assessment in non-alcoholic patients with liver injury, even if the estimated incidence of ALI related to paracetamol appears to be low.

2011 - 10.1186/1471-230X-11-80
BMC Gastroenterology, Vol. 11, N. 80 (July 2011) , p. 1-7  
2.
2 p, 436.3 KB Parkinsonism, tremor, and depression induced by cinnarizine and flunarizine / Capella Hereu , Dolors (Vall d'Hebron Hospitals) ; Laporte Rosselló, Joan-Ramón (Vall d'Hebron Hospitals) ; Castel Llobet, Josep Maria (Vall d'Hebron Hospitals) ; Tristán, Carmen (Clínica Universitaria (Pamplona, Espanya)) ; Cos, Ángeles (CMN Marqués de Valdecilla (Santander, Espanya)) ; Morales-Olivas, Francisco J. (Universitat de València. Departament de Farmacologia)
1988 - 10.1136/bmj.297.6650.722
BMJ : British Medical Journal, Vol. 297 (1988) , p. 722-723  
3.
2 p, 436.7 KB Bovine gangliosides and acute motor polyneuropathy / Figueras, Albert, 1961- (Vall d'Hebron Hospitals) ; Morales-Olivas, Francisco J. (Universitat de València. Departament de Farmacologia) ; Capella Hereu, Dolors (Vall d'Hebron Hospitals) ; Palop, Vicente (País Valencià. Centre de Farmacovigilancia) ; Laporte Rosselló, Joan-Ramón (Vall d'Hebron Hospitals)
1992 - 10.1136/bmj.305.6865.1330
BMJ : British Medical Journal, Vol. 305 (1992) , p. 1330-1331  
4.
1 p, 129.8 KB Therapeutic consultation centres are helpful in developing countries / Figueras, Albert, 1961- (Vall d'Hebron Hospitals) ; Laporte Rosselló, Joan-Ramón (Vall d'Hebron Hospitals)
2002 - 10.1136/bmj.324.7331.236
BMJ : British Medical Journal, Vol. 324 (2002) , p. 236-236  
5.
1 p, 130.1 KB Drug points : Dysgeusia and burning mouth syndrome by eprosartan / Castells, Xavier (Vall d'Hebron Hospitals) ; Rodoreda, Isidre (Vall d'Hebron Hospitals) ; Pedros, Consuelo (Vall d'Hebron Hospitals) ; Cereza García, María Gloria (Vall d'Hebron Hospitals) ; Laporte Rosselló, Joan-Ramón (Vall d'Hebron Hospitals)
2002 - 10.1136/bmj.325.7375.1277
BMJ : British Medical Journal, Vol. 325 (2002) , p. 1277-1277  
6.
2 p, 53.8 KB Failures of the therapeutic chain as a cause of drug ineffectiveness / Figueras, Albert, 1961- (Vall d'Hebron Hospitals) ; Laporte Rosselló, Joan-Ramón (Vall d'Hebron Hospitals)
2003 - 10.1136/bmj.326.7395.895
BMJ : British Medical Journal, Vol. 326 (2003) , p. 895-896  

Documentos de investigación Encontrados 2 registros  
1.
304 p, 9.6 MB Avaluació epidemiològica dels efectes indesitjables greus dels analgèsics i antiinflamatoris no esteroïdals / Vidal Guitart, Xavier ; Laporte Rosselló, Joan-Ramón, dir. (Universitat Autònoma de Barcelona. Departament de Farmacologia, de Terapèutica i de Toxicologia)
Pendent.
Bellaterra : Universitat Autònoma de Barcelon, 2008
2 documentos
2.
102 p, 9.9 MB Polimorfisme genètic del metabolisme de fàrmacs : implicacions clíniques / Castel Llobet, Josep Maria ; Laporte Rosselló, Joan-Ramón, dir. (Universitat Autònoma de Barcelona. Facultat de Medicina)
D'un grup de pacients que presentin la mateixa malaltia, fins i tot en cas que en tots ells es pogués comprovar que la intensiat del procés és la mateixa, no tots responen amb igual intensitat a un fàrmac administrat a la mateixa dosi, per la mateixa via i amb el mateix interval d'administració. [...]
Not all patients in a group suffering from the same illness respond in the same degree to a drug administered in the same dose, by the same route and the same interval even when the intensity of the process were proven to be the same. [...]

Bellaterra : Universitat Autònoma de Barcelona, 2008
7 documentos

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.